# SDR SWIA202055556

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RBL 9 SEATRAIL AT FS 565 CORRODED AT NUTPLATE, AS MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON RBL 9.0 FS 476.0 TO FS 571.0, REF CRJ 700 SRM 51-21-06-001-001-A01, OUT OF LIMITS.  REPAIRED THE FLOOR BEAM BETWEEN FS 476.0 TO FS 571.0 RBL 9.0, REF CRJ700 SRM 53-00-41-201-001-A01 REPAIR-001-A01 AND MHIRJ REO 670-53-31-592 REV DATED 2021-01-01.  51-900-1002-SKY COMPLIED WITH.
